The research of S. V. K. was supported in part by Grant
N. 11-01-00329 from the Russian Fund of Basic Researches and that of I. E. S.
by ARC grant DP1092835.
Поступила в редакцию: 23.01.2011
Реферативные базы данных:
Тип публикации:
Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/matha2
Эта публикация цитируется в следующих 13 статьяx:
Jiankang Wang, Zhefeng Xu, “Double and triple character sums and gaps between the elements of subgroups of finite fields”, Int. J. Number Theory, 20:07 (2024), 1725
Artūras Dubickas, “Density of Some Special Sequences Modulo 1”, Mathematics, 11:7 (2023), 1727
Ali Mohammadi, “Improved bounds on Gauss sums in arbitrary finite fields”, Int. J. Number Theory, 15:10 (2019), 2027
Victor Cuauhtemoc García, “The finite Littlewood problem in Fp F
p”, Ramanujan J, 47:1 (2018), 85
Б. С. Кашин, Ю. В. Малыхин, В. Ю. Протасов, К. С. Рютин, И. Д. Шкредов, “Сергею Владимировичу Конягину — 60”, Труды МИАН, 303 (2018), 7–16; B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9
Igor E. Shparlinski, Kam Hung Yau, “Double exponential sums with exponential functions”, Int. J. Number Theory, 13:10 (2017), 2531
Igor E. Shparlinski, “On small gaps between the elements of multiplicative subgroups of finite fields”, Des. Codes Cryptogr., 80:1 (2016), 63
Oliver Roche-Newton, Misha Rudnev, Ilya D. Shkredov, “New sum-product type estimates over finite fields”, Adv. Math., 293 (2016), 589–605
Igor E. Shparlinski, Kam-hung Yau, “Bounds of double multiplicative character sums and gaps between residues of exponential functions”, Journal of Number Theory, 167 (2016), 304
Igor E. Shparlinski, “Ratios of Small Integers in Multiplicative Subgroups of Residue Rings”, Experimental Mathematics, 25:3 (2016), 273
Marc Munsch, Igor Shparlinski, “Congruences with intervals and subgroups modulo a prime”, Michigan Math. J., 64:3 (2015)
Cristopher Moore, Leonard J. Schulman, Proceedings of the 5th conference on Innovations in theoretical computer science, 2014, 145
MEI-CHU CHANG, IGOR E. SHPARLINSKI, “Double Character Sums over Subgroups and Intervals”, Bull. Aust. Math. Soc., 90:3 (2014), 376